# SDR CKSA98674

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B02699108
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ASSY AT ZONES 100-200 (EXT SKINS) STA 2360, STR 46L TO 46R, RBL 8 TO LBL 8, HAS APPROX 4 SQ INCH AREA OF LEVEL 2 CORROSION NEAR LAV SVC DOOR.  REPAIRED IAW BOEING ASA CKF-EXB-069 SUPP SHT 6.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 5009 C53-100-01, CPCP TASK CARD NR C53-100-01-06.
